# SDR REXA2015042000432

- Difficulty date: April 20, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 RIGHT FLOOR SILL AT FS 349 AFT OF SERVICE DOOR HAS CORROSION.  REPAIRED DAMAGE ON FLOOR SILL AFT OF SERVICE DOOR IAW EA 953-03390.
